HomeRegisterLog inFollow us on facebookFollow us on twitterFollow us on youtubeFollow us on LinkedinFollow us on PintrestContact usFeedback


Share  | 
 

 Clarithromycin Question

View previous topic View next topic Go down 
AuthorMessage
AllyB22
Member
Member
avatar


PostSubject: Clarithromycin Question   Tue Nov 20, 2012 8:38 pm

Hi Everyone,

I have been having a hard time with bronchitis and the doctor prescribed Clarithromycin for me. After taking the medication for five days it feels like my pressure is rising, I was wondering if anyone else has been on this medication and if it made their pressure rise? My doctor and pharmacist both say that it is not a side effect of the medication but it seems that my pressure started to rise after starting on the medication.

Thanks.
Back to top Go down
medmisfit
Admin2
Admin2
avatar


PostSubject: Re: Clarithromycin Question   Tue Nov 20, 2012 9:50 pm

I'm not sure if it causes increased pressure, but found this list of side effects on drugs.com. If it continues or gets worse, I would definitely request a different medication.

"Call your doctor at once if you have a serious side effect such as:

  • headache with chest pain and severe dizziness, fast or pounding heartbeats, shortness of breath, fainting;
  • diarrhea that is watery or bloody;
  • fever, swollen glands, body aches, flu symptoms, new or worsening cough;
  • skin rash, easy bruising or bleeding, severe tingling, numbness, pain, muscle weakness;
  • confusion, vomiting, swelling, rapid weight gain, urinating less than usual or not at all;
  • problems with your hearing; or
  • severe skin reaction -- fever, sore throat, swelling in your face or tongue, burning in your eyes, skin pain, followed by a red or purple skin rash that spreads (especially in the face or upper body) and causes blistering and peeling.
Clarithromycin may also cause severe liver symptoms. Stop taking clarithromycin and call your doctor at once if you have any of these liver symptoms:

  • low fever, itching;
  • nausea, upper stomach pain, loss of appetite;
  • dark urine, clay colored stools; or
  • jaundice (yellowing of the skin or eyes).
Less serious side effects of clarithromycin may include:

  • upset stomach, vomiting, diarrhea;
  • unusual or unpleasant taste in your mouth;
  • tooth discoloration;
  • headache;
  • mild itching or rash; or
  • vaginal itching or discharge.
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects."
Back to top Go down
 

Clarithromycin Question

View previous topic View next topic Back to top 

 Similar topics

+
Page 1 of 1

Permissions in this forum:You cannot reply to topics in this forum
www.ihaveiih.com :: General Discussions ::   :: IIH and Medication-
Jump to:  
DISCLAIMER This group is not managed by anyone in the medical profession, but by people who are either affected by, or are closely connected to IIH. Information provided on this site is meant to complement & not replace any advice or information from a health professional, users and members are reminded that medical professionals should always be consulted in all aspects of health needs.
Protected by Copyscape Web Copyright Protection Software
Top Disability Websites
Forumotion.com | © phpBB | Free forum support | Contact | Report an abuse | Free forum